# SDR SIMA20150405004

- Difficulty date: April 5, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 28,116 hours, 23,929 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426004
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG FWD LOWER YOKE CRACKED IN CTR FWD UPPER RADIUS.  COMPLIED WITH EO EM-54MR-386 R1 LT OR RT ENG FWD LOWER YOKE REPAIR & REPLACEMENT.
